# SDR RAIA201703150002

- Difficulty date: March 15, 2017
- Submitted: March 29, 2017
- Operation: Air carrier
- Aircraft: N16112
- Make and model: Emb EMB-145XR
- Aircraft serial: 145660
- Aircraft time: 38,720 hours, 22,998 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Condition: Low
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LANDING GEAR AIR GROUND FAIL WITH ASSOCIATED E1 AND 2 REVERSER DISAGREE. PERFORMED NOSE LANDING GEAR SERVICING. NO LANDING GEAR AIR/GRD FAIL ON EICAS AT THIS TIME.
